Nuño Ballesteros, Juan J.
Counting connected components of the complement of the image of a codimension 1 map
Compositio Mathematica, Tome 93 (1994) no. 1 , p. 37-47
Zbl 0833.55006 | MR 1286797
URL stable : http://www.numdam.org/item?id=CM_1994__93_1_37_0

Bibliographie

1 Biasi, C., Motta, W. and Saeki, O.: A note on separation properties of codimension-1 immersions with normal crossings, Topology and its applications (to appear). MR 1237182 | Zbl 0791.57020

2 Biasi, C., Motta, W. and Saeki, O.: A remark on the separation by immersions in codimension-1, preprint (1992). MR 1314617 | Zbl 0829.57017

3 Biasi, C. and Romero Fuster, M.C.: A converse of the Jordan-Brouwer theorem, Illinois J. Math. 36 (1992) 500-504. MR 1161979 | Zbl 0739.57020

4 Feighn, M.E.: Separation properties of codimension-1 immersions, Topology 27 (1988) 319-321. MR 963634 | Zbl 0658.57019

5 Golubitsky, M. and Guillemin, V.: Stable Mappings and Their Singularities. Grad Text in Math. 14, Springer-Verlag, Berlin, Heidelberg and New York, 1973. MR 341518 | Zbl 0294.58004

6 Izumiya, S. and Marar, W.L.: The Euler number of a topologically stable singular surface in a 3-manifold, preprint (1992). MR 1250214

7 Nuño Ballesteros, J.J. and Romero Fuster, M.C.: Separation properties of continuous maps in codimension 1 and geometrical applications. Topology and its Applications 46 (1992) 107-111. MR 1184109 | Zbl 0787.57012

8 Saeki, O.: A separation property of codimension-1 maps with a normal crossing point, preprint (1992).

9 Spanier, E.H.: Algebraic Topology. Tata McGraw-Hill Publ. Co. Ltda., Bombay-New Delhi, 1966. MR 210112 | Zbl 0145.43303

10 Vaccaro, M.: Proprietà topologiche delle rappresentazioni localmente biunivoche. Math. Ann. 133 (1957) 173-184. MR 87108 | Zbl 0084.39302